# SDR WRLA95025

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280WA
- Make and model: Doug MD-11
- Aircraft serial: 48458
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 2215561507
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

DURING INITIAL CRUISE, APPROXIMATELY 1.5 HOURS AFTER TAKEOFF, NR 1 ENGINE 'FIRE DETECTION' FAIL ANNUNCIATED.  FLIGHT CREW ELECTED TO RETURN TO DEPARTURE AIRPORT.  ABNORMAL PROCEDURES WERE FOLLOWED IN DUMPING FUEL TO BRING AIRCRAFT TO BELOW MLW.  AIRCRAFT LANDED AT RODN WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOOTING FOUND SEVERAL BROKEN/LOOSE CLAMPS ON BOTH 1A AND 1B PYLON FIRE LOOPS.  REPOSITIONED AND RE-CLAMPED BOTH LOOPS.  PERFORMED RTS TEST OF BOTH SYSTEM WITH NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (W)
